# SDR 2001UALA00368

- Difficulty date: March 30, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 42,773 hours, 24,784 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Misdrilled
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR REINFORCING ANGLES HAVE AREAS WITH SHORT EDGE DISTANCE.  REPAIRED FORWARD CARGO DOOR.  MAJOR REPAIR ACCOMPLISHED.
